# SDR AALA20071597

- Difficulty date: August 21, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA INFLIGHT T1531/21AUG  - NUMBER ONE ENGINE OIL CLOG LIGHT ILLUMINATED DURING CLIMB.  REDUCED NUMBER ONE ENGINE TO IDLE AND RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  FOUND METAL IN OIL FILTERS.  REPLACED NUMBER ONE ENGINE ON 22 AUG AT BNA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
